RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 4, Pages 779–780 (Mi dan9791)  

MATHEMATICS

Divergence of Fourier–Walsh series

L. A. Balashov

Lomonosov Moscow State University

Full text: PDF file (210 kB)

Bibliographic databases:

UDC: 517.52
Presented: С. М. Никольский
Received: 14.04.1983

Citation: L. A. Balashov, “Divergence of Fourier–Walsh series”, Dokl. Akad. Nauk SSSR, 274:4 (1984), 779–780

Citation in format AMSBIB
\Bibitem{Bal84}
\by L.~A.~Balashov
\paper Divergence of Fourier--Walsh series
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 4
\pages 779--780
\mathnet{http://mi.mathnet.ru/dan9791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733556}
\zmath{https://zbmath.org/?q=an:0589.42015}


Linking options:
  • http://mi.mathnet.ru/eng/dan9791
  • http://mi.mathnet.ru/eng/dan/v274/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019